# SDR DXTA2009092203795

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 9,368 hours, 5,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 991438012
- Part serial: 05347H1176
- Condition: Failed
- Location: Cockpit
- Part time: 1,912 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS LEFT SIDE WINDOW SHATTERED DURING CLIMB THRU FL340.   R & R PILOTS LT WINDOW IAW MM 56-12-00 OP & LEAK CHECKED SATISFACTORY.
